# SDR CA990303008

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Moravn Z242L
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: ONL312014
- Condition: Bent
- Location: Te Flap
- Part time: 946 hours
- Component: Moravn, Z4243430000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF PREVIOUS DISCOVERY OF A BENT FLAP BELLCRANK BOLT, A REPEAT INSPECTION WAS IMPLEMENTED.   IT WAS THEN REVEALED THAT THE LEFT FLAP BOLT WAS SLIGHTLY BENT.  STUDENTS WERE REMINDED ABOUT THE SPEED LIMITATION FOR FLAP EXTENSION.
